Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 43, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Oct 16, 2006, 1:49 PM CDT for Jasper County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2006, 1:49 PM CDT (18:49 UTC)
- Expired
- Oct 16, 2006, 2:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
County Jasper County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 16, 10:37 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2542 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 560 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 11.5
- Supercell composite
- 47.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLCH 161848
TORLCH
TXC241-161915-
/O.NEW.KLCH.TO.W.0043.061016T1849Z-061016T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
149 PM CDT MON OCT 16 2006
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* TORNADO WARNING FOR...
JASPER COUNTY IN SOUTHEAST TEXAS
* UNTIL 215 PM CDT
* AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER MAGNOLIA
SPRINGS...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
JASPER BY 155 PM CDT
HOLLY SPRINGS BY 200 PM CDT
BROOKELAND BY 210 PM CDT
A TORNADO MAY FORM AT ANY TIME - TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
CALL 337-477-5285 TO REPORT SEVERE WEATHER TO THE WEATHER SERVICE.
LAT...LON 3080 9417 3078 9412 3068 9411 3071 9388
3094 9387 3116 9392 3114 9404 3112 9404
3111 9409
$$
DMLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 16, 10:48 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Oct 16, 10:48 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1048 AM CDT MON OCT 16 2006
.UPDATE...
WILL UPDATE ZONES TO REFLECT LATEST STORM PREDICTION CENTER ISSUANCE
EXTENDING THE TORNADO WATCH FOR THE ENTIRE FORECAST AREA THROUGH 7 PM
CDT THIS EVENING.
&&
.PREV DISCUSSION... (ISSUED 952 AM CDT MON OCT 16 2006)
UPDATE...
WILL MAKE ONLY MINOR CHANGES TO CURRENT FORECASTS. WILL INCREASE
WIND SPEED FORECASTS OVER CENTRAL LOUISIANA AND INTERIOR SOUTHEAST
TEXAS TO 15 TO 20 MPH TO MATCH THE LAKE WIND ADVISORY WHICH IS OUT
FOR THAT AREA THROUGH 7 PM CDT TODAY.
THOUGH RADAR IS INDICATING THAT RAIN COVERAGE HAS DIMINISHED OVER
THE SOUTHERN PARTS OF THE AREA WILL KEEP POPS HIGH IN THAT AREA
FOR TODAY. AT LEAST SCATTERED SHOWERS SHOULD CONTINUE TO STREAM
NORTHWARD FROM THE GULF OVER THAT AREA AND MOVEMENT WILL INCREASE
AREA AFFECTED BY SCATTERED STORMS. ADDITIONALLY MODELS CONTINUE TO
SHOW DEEP MOISTURE AND INSTABILITY WILL CONTINUE OVER THAT AREA
UNTIL A LOW LEVEL WESTERLY FLOW BRINGS DRIER AIR INTO THAT AREA
TONIGHT.
PREV DISCUSSION... (ISSUED 342 AM CDT MON OCT 16 2006)
DISCUSSION...VERY BUSY HERE TONIGHT AND AFD WILL BE BRIEF.
WIDESPREAD RAINS AND EMBEDDED THUNDERSTORMS ALONG AND SOUTH OF
NORTHWARD RETREATING WARM FRONT. BOUNDARY CURRENTLY MOVING INTO NORTH
LOUISIANA. SEEING A FEW SPIN UPS WITH CONVECTION OVER THE NEAR COASTAL
WATERS...BUT FORTUNATELY FEATURES HAVE BEEN SHOWING A RAPID
DISSIPATION UPON MOVING ONSHORE. WIDESPREAD RAINS EXPECTED TO
CONTINUE TODAY AS REGION REMAINS IN A MOIST SOUTH SOUTHWESTERLY
FLOW...WITH CONTINUED SHORTWAVE ENERGY MOVING ACROSS THE AREA
AHEAD OF MAIN MID/UPPER TROF ADVANCING THROUGH COLORADO/NEW
MEXICO.
EXTREME TROPICAL MOISTURE IN PLACE COMBINED WITH IMPULSES COMING
THROUGH REQUIRES A CONTINUATION OF FLASH FLOOD WATCH. HPC
SUGGESTING AN ADDITIONAL 3 TO 5 INCHES OVER MUCH OF THE AREA.
COASTAL FLOOD WARNING...LAKE WIND ADVISORY AND SMALL CRAFT
ADVISORY WILL ALSO BE CONTINUED AS PRESSURE GRADIENT REMAINS TIGHT
AND WINDS STRONG BOTH OVER THE NEAR COASTAL WATERS AND INLAND.
TORNADO WATCH IN EFFECT THROUGH 7 AM FOR OUR SOUTHERN ZONES AND
COASTAL WATERS OUT 20 MILES. KINEMATICS GOOD FOR ADDITIONAL SEVERE
DEVELOPMENT TODAY BUT WILL BE LIMITED BY THERMODYNAMICS.
RAIN CHANCES DIMINISHING OVERNIGHT AS AFOREMENTIONED UPPER TROF
ADVANCES EAST ACROSS THE REGION AND SHARPLY DRIER AIR FILTERS IN.
AVIATION...WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY EXPECTED
INTO TONIGHT MAINTAINING LOW CEILINGS AND LIMITED VISIBILITY.
MARINE...A SMALL CRAFT ADVISORY WILL CONTINUE OVER THE NORTHWEST
GULF TODAY AS A TIGHT PRESSURE GRADIENT WILL MAINTAIN A STRONG
SOUTHERLY FLOW. WIDESPREAD SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED.
LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: ACADIA...
ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...CAMERON...
EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
MARTIN...VERMILION...AND VERNON.
LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
TX...FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: HARDIN...
JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
TORNADO WATCH UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
TORNADO WATCH UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM.
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: ACADIA...
ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...CAMERON...
EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
MARTIN...VERMILION...AND VERNON.
LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
TX...FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: HARDIN...
JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM.
&&Hazardous weather outlook, Oct 16, 4:36 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 436 AM CDT MON OCT 16 2006 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-170945- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 436 AM CDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD AND HEAVY RAINS ARE EXPECTED TODAY AS A VIGOROUS UPPER DISTURBANCE ADVANCES TOWARD THE REGION. WITH THE HEAVY RAINS WILL COME THE POTENTIAL FOR FLASH FLOODING. ADDITIONALLY...TORNADIC THUNDERSTORMS WILL BE POSSIBLE AS STONG SHEAR EXISTS IN THE LOW LEVELS OF THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN CHANCES ARE EXPECTED TO DIMINISH TUESDAY WITH MINIMAL RAIN CHANCES THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TODAY.
In the hours before
Local storm report, Oct 16, 9:20 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
920 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM TORNADO 1 N GUEYDAN 30.04N 92.51W
10/16/2006 VERMILION LA BROADCAST MEDIA
KLFY REPORTS TORNADO TOUCHDOWN FOR 1/4 MILE.
0849 AM TORNADO WIERGATE 31.00N 93.71W
10/16/2006 NEWTON TX LAW ENFORCEMENT
SHERIFF REPORTS TREES AND POWER LINES DOWNED...SOME HOMES
DAMAGED.
0850 AM TORNADO S IOTA 30.33N 92.49W
10/16/2006 ACADIA LA BROADCAST MEDIA
MCCAIN ROAD - HOME KNOCKED OFF BLOCKS - POSSIBLE TORNADO.
REPORT BY KLFY TV.
&&
ERICKSONLocal storm report, Oct 16, 9:35 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG WESTLAKE 30.25N 93.26W
10/16/2006 CALCASIEU LA BROADCAST MEDIA
KPLC TV REPORTS TREES BLOWN DOWN IN WESTLAKE.
0800 AM TSTM WND DMG ROSEPINE 30.92N 93.28W
10/16/2006 VERNON LA PUBLIC
TREES WERE BLOWN DOWN.
&&
ERICKSONLocal storm report, Oct 16, 9:56 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TORNADO CHINA 30.05N 94.34W
10/16/2006 JEFFERSON TX EMERGENCY MNGR
5 MOBILE HOMES DESTROYED...2 OTHERS DAMAGED. TWO HOMES
WERE DESTROYED...5 RECEIVED MINOR DAMAGE...AND 2 OTHERS
HAD MODERATE DAMAGE. NO INJURIES.
&&
ERICKSONLocal storm report, Oct 16, 11:11 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1111 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD JASPER 30.92N 94.00W
10/16/2006 JASPER TX LAW ENFORCEMENT
FARM TO MARKET ROAD 1005 NEAR MAGNOLIA SPRINGS AND FARM
TO MARKET ROAD 1408 NEAR JASPER CLOSED DUE TO HIGH WATER.
1000 AM FLASH FLOOD BURKEVILLE 31.00N 93.67W
10/16/2006 NEWTON TX LAW ENFORCEMENT
COUNTY ROAD 1041 CLOSED DUE TO HIGH WATER.
&&
MLLocal storm report, Oct 16, 11:17 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1117 AM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TORNADO PITKIN 30.94N 92.94W
10/16/2006 VERNON LA PUBLIC
PUBLIC REPORTED TORNADO NEAR SCHOOL IN PITKIN.
&&
13Local storm report, Oct 16, 1:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
123 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HIGH ASTR TIDES HACKBERRY 29.97N 93.43W
10/16/2006 CAMERON LA NWS EMPLOYEE
COASTAL TIDES OF 2 1/2 FEET ABOVE NORMAL CAUSING COASTAL
FLOODING. REPORTS OF ONE TO TWO FEET OF WATER ACROSS
PORTIONS OF HACKBERRY...WITH WATER COMING INTO A FEW FEMA
TRAILER HOMES...CAUSING APPLIANCE AND FLOORING DAMAGE.
&&
DMLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 9:03 PM CDT | Lake Wind Advisory | LCH | Hardin, Tyler | 26 hr |
| Oct 16, 2:28 AM CDT | Tornado Warning | LCH | Jefferson | 32 min |
| Oct 16, 5:15 AM CDT | Tornado Warning | LCH | Jefferson | 30 min |
| Oct 16, 5:20 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 16, 5:33 AM CDT | Tornado Warning | LCH | Orange | 27 min |
| Oct 16, 5:41 AM CDT | Tornado Warning | LCH | Jefferson | 34 min |
| Oct 16, 6:10 AM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 2 hr |
| Oct 16, 6:29 AM CDT | Tornado Warning | LCH | Orange | 16 min |
| Oct 16, 6:30 AM CDT | Tornado Warning | LCH | Jasper | 30 min |
| Oct 16, 6:44 AM CDT | Tornado Warning | LCH | Hardin | 31 min |
| Oct 16, 6:55 AM CDT | Tornado Warning | LCH | Jasper | 35 min |
| Oct 16, 7:09 AM CDT | Tornado Warning | LCH | Newton | 51 min |
| Oct 16, 7:22 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 3 hr |
| Oct 16, 8:10 AM CDT | Tornado Warning | LCH | Jasper, Newton | 50 min |
| Oct 16, 11:17 AM CDT | Severe Thunderstorm Warning | LCH | Jasper | 13 min |
| Oct 16, 1:03 PM CDT | Flash Flood Warning | LCH | Newton | 3 hr |
| Oct 16, 2:08 PM CDT | Tornado Warning | LCH | Newton | 37 min |
| Oct 16, 2:33 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 3 hr |
| Oct 16, 4:53 PM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.